| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 6.0mmx220mmx150cm (4f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 14 atmospheres for 20 seconds, the balloon ruptured.The device was removed from the patient and the procedure was completed with another of the same device.No patient complications nor injuries were reported and the patient condition was good.
Additional Manufacturer Narrative
Initial reporter city: (b)(6).